American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 155 found      Go to page: 1 2 3 4 5 > >>

[31] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Floquet transform, spectra of periodic elliptic operators, and quasi-periodic layer potentials. Math. Surveys Monogr. 153 (2009) 121-132.
Book volume table of contents   
View Article: PDF

[32] Y. Safarov. On the comparison of the Dirichlet and Neumann counting functions. American Mathematical Society Translations: Series 2 225 (2008) 191-204.
Book volume table of contents
View Article: PDF

[33] Alexander Pushnitski. The spectral flow, the Fredholm index, and the spectral shift function. American Mathematical Society Translations: Series 2 225 (2008) 141-155.
Book volume table of contents
View Article: PDF

[34] Grigori Rozenblum and Alexander V. Sobolev. Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential. American Mathematical Society Translations: Series 2 225 (2008) 169-190.
Book volume table of contents
View Article: PDF

[35] Leonid Friedlander and Michael Solomyak. On the spectrum of the Dirichlet Laplacian in a narrow infinite strip. American Mathematical Society Translations: Series 2 225 (2008) 103-116.
Book volume table of contents
View Article: PDF

[36] Georgi Raikov. On the spectrum of a translationally invariant Pauli operator. American Mathematical Society Translations: Series 2 225 (2008) 157-167.
Book volume table of contents
View Article: PDF

[37] M. Sh. Birman. Perturbations of the continuous spectrum of a singular elliptic operator by varying the boundary and the boundary conditions. American Mathematical Society Translations: Series 2 225 (2008) 19-53.
Book volume table of contents
View Article: PDF

[38] M. Solomyak and T. Suslina. On the scientific work of M. Sh. Birman in 1998--2007. American Mathematical Society Translations: Series 2 225 (2008) 1-15.
Book volume table of contents
View Article: PDF

[39] D. R. Yafaev. Spectral and scattering theory of fourth order differential operators. American Mathematical Society Translations: Series 2 225 (2008) 265-299.
Book volume table of contents
View Article: PDF

[40] Continuation of the list of publications of M. Sh. Birman. American Mathematical Society Translations: Series 2 225 (2008) 17-18.
Book volume table of contents
View Article: PDF

[41] Roman Shterenberg. On the discrete spectrum of the perturbed periodic magnetic Schr\"odinger operator with degenerate lower edge of the spectrum. American Mathematical Society Translations: Series 2 225 (2008) 215-226.
Book volume table of contents
View Article: PDF

[42] O. Safronov. Absolutely continuous spectrum of multi-dimensional Schr\"odinger operators with slowly decaying potentials. American Mathematical Society Translations: Series 2 225 (2008) 205-214.
Book volume table of contents
View Article: PDF

[43] Timo Weidl. Improved Berezin-Li-Yau inequalities with a remainder term. American Mathematical Society Translations: Series 2 225 (2008) 253-263.
Book volume table of contents
View Article: PDF

[44] M. N. Demchenko and N. D. Filonov. Spectral asymptotics of the Maxwell operator on Lipschitz manifolds with boundary. American Mathematical Society Translations: Series 2 225 (2008) 73-90.
Book volume table of contents
View Article: PDF

[45] Ari Laptev and Alexander V. Sobolev. Hardy inequalities for simply connected planar domains. American Mathematical Society Translations: Series 2 225 (2008) 133-140.
Book volume table of contents
View Article: PDF

[46] T. A. Suslina. Homogenization of periodic second order differential operators including first order terms. American Mathematical Society Translations: Series 2 225 (2008) 227-252.
Book volume table of contents
View Article: PDF

[47] V. S. Buslaev and S. B. Levin. Asymptotic behavior of the eigenfunctions of many-particle Schr\"odinger operator. I. One-dimensional particles. American Mathematical Society Translations: Series 2 225 (2008) 55-71.
Book volume table of contents
View Article: PDF

[48] T. Suslina and D. Yafaev (Editors). Spectral Theory of Differential Operators. American Mathematical Society Translations: Series 2 225 (2008) MR MR2530978.
Book volume table of contents

[49] Rupert L. Frank and Ari Laptev. Spectral inequalities for Schr\"odinger operators with surface potentials. American Mathematical Society Translations: Series 2 225 (2008) 91-102.
Book volume table of contents
View Article: PDF

[50] Evgeny Korotyaev and Anton Kutsenko. Lyapunov functions of periodic matrix-valued Jacobi operators. American Mathematical Society Translations: Series 2 225 (2008) 117-131.
Book volume table of contents
View Article: PDF

[51] O. Safronov and B. Vainberg. Estimates for negative eigenvalues of a random Schrödinger operator. Proc. Amer. Math. Soc. 136 (2008) 3921-3929. MR 2425732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Bernard Helffer and Yuri A. Kordyukov. Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells. Trans. Amer. Math. Soc. 360 (2008) 1681-1694. MR 2357710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Patrick J. Rabier. On the index and spectrum of differential operators on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 135 (2007) 3875-3885. MR 2341938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[56] A. Volpert and V. Volpert. Fredholm property of general elliptic problems. Trans. Moscow Math. Soc. 67 (2006) 127-197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Xuan Thinh Duong and Lixin Yan. Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18 (2005) 943-973. MR 2163867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jean-Marc Bouclet, François Germinet and Abel Klein. Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 2703-2712. MR 2054797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] W. N. Everitt and L. Markus. Infinite dimensional complex symplectic spaces. Memoirs of the AMS 171 (2004) MR 2073219.
Book volume table of contents   


Results: 31 to 60 of 155 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia